Advertisement

Positivity

, Volume 18, Issue 3, pp 557–565 | Cite as

Order-unit-metric spaces

  • Mert Çağlar
  • Zafer ErcanEmail author
Article

Abstract

We study the concept of cone metric space in the context of ordered vector spaces by setting up a general and natural framework for it.

Keywords

Cone metric space Ordered vector space Order unit Interior of cone Metrizability 

Mathematics Subject Classification (2000)

Primary 54E35 

Notes

Acknowledgments

The authors deeply thank the referee(s) for a careful reading of the manuscript and for valuable comments.

References

  1. 1.
    Abbas, M., Jungck, G.: Common fixed point results for noncommuting mappings without continuity in cone metric spaces. J. Math. Anal. Appl. 341(1), 416–420 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Aliprantis, C.D., Tourky, R.: Cones and duality. In: Graduate Studies in Mathematics, vol. 84. American Mathematical Society, Providence (2007)Google Scholar
  3. 3.
    Bonsall, F.F.: Sublinear functionals and ideals in partially ordered vector spaces. Proc. Lond. Math. Soc. 4(3), 402–418 (1954)Google Scholar
  4. 4.
    Huang, L.-G., Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings. J. Math. Anal. Appl. 332(2), 1468–1476 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Ilić, D., Rakočević, V.: Common fixed points for maps on cone metric space. J. Math. Anal. Appl. 341(2), 876–882 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Jameson, G.: Ordered linear spaces. In: Lecture Notes in Mathematics, vol. 141. Springer, Berlin (1970)Google Scholar
  7. 7.
    Kadison, R.V.: A representation theory for commutative topological algebra. Mem. Am. Math. Soc. (7), 1–39 (1951)Google Scholar
  8. 8.
    Khani, M., Pourmadhian, M.: On the metrizability of cone metric spaces. Topol. Appl. 158(2), 190–193 (2011)CrossRefzbMATHGoogle Scholar
  9. 9.
    Anthony, L.: Peressini, Ordered Topological Vector Spaces. Harper & Row, Publishers, New York (1967)Google Scholar
  10. 10.
    Rezapour, Sh., Hamlbarani, R.: Some notes on the paper: ‘Cone metric spaces and fixed point theorems of contractive mappings’, by L.-G. Huang and X. Zhang. J. Math. Anal. Appl. 345(2), 719–724 (2008)Google Scholar
  11. 11.
    Sönmez, A.: On paracompactness in cone metric spaces. Appl. Math. Lett. 23(4), 494–497 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Willard, S.: General Topology. Addison-Wesley Publishing Co., Reading (1970)zbMATHGoogle Scholar

Copyright information

© Springer Basel 2013

Authors and Affiliations

  1. 1.Department of Mathematics and Computer Scienceİstanbul Kültür UniversityIstanbulTurkey
  2. 2.Department of MathematicsAbant İzzet Baysal UniversityBoluTurkey

Personalised recommendations